Benadryl


Posted by Joy Czochanski , Apr 15,2002,23:20   Archive
Has anyone noticed weight gain due to benadryl? I'm not sure if being tired alot makes me eat more, or if benadryl itself has some component that causes weight gain. I am doing much better since the Botox and benadryl- I was off line for quite a while, it's nice to be back and see so many familiar names!
This bulletin board was a huge support for me, and I thank everyone who wrote to me when I was first on it. Anyways, I'll look forward to your replies.

Joy




Recommend Current pageAuthor Profile
Replies to this message


Re: Benadryl

Re : Benadryl --- Joy Czochanski
Posted by June in Toronto (June Floyd,June in Toronto), Apr 16,2002,04:56 Top of Thread Archive
Welcome back to the bb Joy - hope you'll continue posting for a while. I can't answer your question about Benedryl - I take it so seldom. I'm sure others will.

Take care and a have great day.

June in Toronto wher its supposed to very...hot today




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Benadryl

Re : Benadryl --- Joy Czochanski
Posted by Kathy in Atlanta (kathy,Kathy in Atlanta), Apr 16,2002,05:57 Top of Thread Archive
Joy, I think any medication that has sedative qualities changes your metabolism over time. Perhaps some of us more than others.



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Benadryl

Re : Benadryl --- Joy Czochanski
Posted by Shirley-Arkansas-USA , Apr 16,2002,10:44 Top of Thread Archive
Hi Joy. I'd like to second June's welcome back.

Benadryl could cause weight gain by possibly causing fluid retention and like Kathy was saying, it has sedating qualities and therefore you might be less active and not use up as many calories as you normally would. It can also cause problems with constipation. Sorry to be so graphic.
I personally don't notice an increase in appetite with taking the Benadryl and have not had a weight gain.

Shirley in Arkansas BEB/Apraxia




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Benadryl/shirley

Re : Re: Benadryl --- Shirley-Arkansas-USA
Posted by Kathy in Atlanta (kathy,Kathy in Atlanta), Apr 16,2002,15:47 Top of Thread Archive
I am really sorry i am laughing so hard but the honesty of your graphicness just struck me as well...funny.



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Benadryl

Re : Benadryl --- Joy Czochanski
Posted by Joanne Matuzas , Apr 16,2002,11:54 Top of Thread Archive
I have been using it almost a year and has the opposite effect on me--has caused weight loss and I believe even though I do sometimes get tired from it and lowered blood pressure, it may be increasing my metabolism. Lately I have been getting some heart irregularities which has forced me to stop for a period of time and then I can begin again. Just proves once again how we all react and are affected differently by meds and combination of meds. Joanne M. San Diego, CA



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Benadryl

Re : Benadryl --- Joy Czochanski
Posted by Joy Czochanski , Apr 16,2002,16:38 Top of Thread Archive
Thanks for all your replies. I guess I can't blame the benadryl!!
Although as you say everyone reacts differently to medication.
I am on vacation this week and enjoying summerlike weather.
I will be out walking and exercising!

Joy




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile